# SDR DALA12000643135

- Difficulty date: May 20, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-113
- Aircraft serial: 1662
- Aircraft time: 28,450 hours, 14,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131AF DAMAGED AND WORN.  REPAIRED PER SRM 53-02-00/101.
